HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :Liouville type theorem on conformal mapping for inde nite metrics associate with ultra-hyperbolic equations
Authors :SHIMOMURA, Katsunori
Issue Date :2016
Type Local :雑誌掲載論文
ISSN :1883-4353
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/12976
Citation :Mathematical Journal of Ibaraki University Vol.48 p.1 -18
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20160116.pdf127KbAdobe PDFView/Open